Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hair loss - another question
Jan 26, 2003

Yet another question about hair loss. Is it just the meds? I've been on crixivan, zerit, epivir, and norvir for over a year. I've dropped some weight..mostly muscle in my arms and legs...but most noticable is or should I say was the hair on my legs. Gone! Doc thought anemia, then hypogonadotropism, then thyroid. NOPE, NOPE, & NOPE. So, is it just the meds? Is there anything I can do?

Response from Dr. Henry

If it is the meds then switching them around might help. If your past experience with treatment allows, switching off the Crixivan then the 3TC then the D4T (watch for several months after each switch) might be a reasonable approach that I have taken in some patients. If switching off a particular med seems to help then that implicates that med with the problem. KH



Previous
Risk vs Benefit
Next
Night sweats...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement